Grid Operations Workshop - 2007

Report of Contributions

Opening plenary

Contribution ID: 0 Type: not specified

Opening plenary

Wednesday 13 June 2007 13:30 (30 minutes)

Presenter: Dr BIRD, Ian (CERN)

Contribution ID: 1 Type: not specified

SLA Working Group: SLA proposal

Thursday 14 June 2007 09:00 (1 hour)

Presenter: KOUMANTAROS, Konstantinos (Unknown)

Session Classification: Grid operations Service Level Agreements (SLA)

Contribution ID: 2 Type: not specified

Grid operations metrics

Contribution ID: 3 Type: not specified

Grid monitoring WG: proposal to sites and timelines/roll out strategy

Authors: NEILSON, Ian (CERN); CASEY, James (CERN)

Contribution ID: 4 Type: **not specified**

Planning for EGEE III

Friday 15 June 2007 11:00 (30 minutes)

Presenter: Dr JONES, Bob (CERN)

Contribution ID: 5 Type: **not specified**

Future and evolution of Grid operations in EGEE III and EGI

Friday 15 June 2007 11:30 (45 minutes)

Presenter: Dr BIRD, Ian (CERN)

Grid Operations \cdots / Report of Contributions

NGIs

Contribution ID: 6 Type: **not specified**

NGIs

Contribution ID: 7 Type: **not specified**

Round table discussion

Contribution ID: 8 Type: not specified

ROC - Site MoU

Contribution ID: 9 Type: **not specified**

Sharing best practices and system management tools: www.sysadmin.hep.ac.uk

Thursday 14 June 2007 14:10 (30 minutes)

Presenters: Dr FORTI, Alessandra (University of Manchester); BARROSO LOPEZ, Maite (CERN)

Session Classification: Site/grid/application monitoring

Contribution ID: 10 Type: not specified

Grid monitoring WG: proposal to sites and timelines/roll out strategy

Thursday 14 June 2007 14:40 (1 hour)

Presenter: CASEY, James (CERN)

Session Classification: Site/grid/application monitoring

Contribution ID: 11 Type: not specified

Application monitoring

Thursday 14 June 2007 15:40 (30 minutes)

Presenter: ANDREEVA, Julia (CERN)

Session Classification: Site/grid/application monitoring

Contribution ID: 12 Type: not specified

Rollout of new VOMS features: fair shares, VOViews, FQANs

Thursday 14 June 2007 11:30 (30 minutes)

Presenters: DEBRECZENI, Gergely (KFKI Research Institute for Particle and Nuclear Physics); BARROSO LOPEZ, Maite (CERN)

Contribution ID: 13 Type: not specified

Introduction & overview

Wednesday 13 June 2007 14:00 (10 minutes)

Presenter: BARROSO LOPEZ, Maite (CERN)

Session Classification: Operations procedures

Contribution ID: 14 Type: not specified

Site reports

Wednesday 13 June 2007 14:10 (2h 5m)

These are the points to cover in each presentation (any additional feedback/proposal is welcome!):

- · tools used in daily grid operations
- what features are missing to make your work easier
- examples of the most frequent scheduled interventions at your site
- examples of the most frequent unscheduled interventions at your site
- points to improve in communication with ROC, other sites, Vos, rest of the world...
- How do you plan deployment of updates/new versions so continuous production is not interrupted?
- Communication with users: how are you informed about operational problems at your site reported by local/remote users? Mail/GGUS/phone/other?
- Correlation of cross-site issues: is the operations meeting enough for this? How do you do it otherwise?
- What percentage of real site problems are detected and reported by the COD before you know about them?
- usefulness of the following operations bodies/meetings and suggestions to improve them:
 - COD
 - your ROC support team
 - operations meeting

Presenters: CESINI, Daniele (Unknown); IWAI, Go (KEK/CRC); Dr CLEMENS, Koerdt (FZK); NEO-CLEOUS, Kyriacos (Unknown); RADECKI, Marcin (Unknown); DAVID, Mario (LIP Laboratorio de Instrumentaco e Fisica Experimental de Particulas); BARRING, Olof (CERN); MICOUT, Pierrick; STARINK, Ronald (Unknown)

Session Classification: Operations procedures

Contribution ID: 15 Type: not specified

User reports: WLCG

Wednesday 13 June 2007 16:35 (40 minutes)

Presenter: Dr SHIERS, Jamie (CERN)

Session Classification: Operations procedures

Grid Operations \cdots / Report of Contributions

ROC reports

Contribution ID: 16 Type: not specified

ROC reports

Contribution ID: 17 Type: not specified

ROUND TABLE DISCUSSION

Wednesday 13 June 2007 17:15 (1 hour)

Presenters: CESINI, Daniele (Unknown); Dr BIRD, Ian (CERN); Dr SHIERS, Jamie (CERN); COLES, Jeremy (Physics Department); BARROSO LOPEZ, Maite (CERN); DAVID, Mario (LIP Laboratorio de Instrumentaco e Fisica Experimental de Particulas); Mr TSAI, Min (ASGC); BARRING, Olof (CERN)

Session Classification: Operations procedures

Contribution ID: 18 Type: not specified

Grid operations metrics

Thursday 14 June 2007 10:00 (30 minutes)

Presenters: MILLS, Alistair (CERN); SKITAL, Lukasz (Unknown); BARROSO LOPEZ, Maite (CERN)

Session Classification: Grid operations Service Level Agreements (SLA)

Contribution ID: 19 Type: not specified

SEE-GRID operational tools and Grid services improvements

Friday 15 June 2007 09:00 (40 minutes)

Presenter: BALAZ, Antun (Institute of Physics, Belgrade)

Session Classification: ROC activities

Contribution ID: 20 Type: not specified

User problems do not go to /dev/null

Thursday 14 June 2007 13:30 (40 minutes)

Presenter: DIMOU, Maria (CERN)

Contribution ID: 21 Type: not specified

InGRID: A Generic Autonomous Expert System for Grid Nodes Real Time

Friday 15 June 2007 09:40 (30 minutes)

Presenter: PEREZ, Francesc (TID)

Session Classification: ROC activities

Contribution ID: 22 Type: not specified

So what can NPM do for you?

Thursday 14 June 2007 12:00 (30 minutes)

Presenter: NOWELL, Jeremy (High Energy Phys.Group Blackett-Lab Imp.Coll.)

Contribution ID: 23 Type: not specified

Conclusions and closure

Friday 15 June 2007 12:15 (20 minutes)

Presenters: Dr BIRD, Ian (CERN); BARROSO LOPEZ, Maite (CERN)

Contribution ID: 24 Type: not specified

The Baazar vision

Friday 15 June 2007 10:10 (30 minutes)

Presenters: BARROSO LOPEZ, Maite (CERN); SZEPIENIEC, Tomasz

Session Classification: ROC activities

Contribution ID: 25 Type: not specified

Software release updates cycles

Thursday 14 June 2007 11:00 (30 minutes)

Presenters: Dr FORTI, Alessandra (University of Manchester); BARROSO LOPEZ, Maite (CERN)

Contribution ID: 26 Type: not specified

OSG operations

Thursday 14 June 2007 17:10 (30 minutes)

Presenter: QUICK, Rob (OSG - Indiana University)

Contribution ID: 27 Type: not specified

NDGF operations

Thursday 14 June 2007 17:40 (30 minutes)

Presenter: WADENSTEIN, Erik Mattias

Contribution ID: 28 Type: not specified

CMS operations

Thursday 14 June 2007 16:40 (15 minutes)

Presenter: Dr SCIABA', Andrea (CERN)

Contribution ID: 29 Type: not specified

CMS usage of SAM in EGEE and OSG

Thursday 14 June 2007 16:55 (15 minutes)

Presenter: Dr SCIABA', Andrea (CERN)